# SDR AALA201909099009

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 12,548 hours, 4,815 cycles
- Engine: Iae V2533A5
- Engine time: 12,550 hours, 4,816 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF POWER UP, RIGHT ENGINE DID NOT SPOOL UP. LEFT ENGINE REACHED 1.4 EPR AND RIGHT ENGINE STAYED AT 1.05 EPR. TAKE OFF ABORTED CHECKLIST BELOW 80 KTS CHECKLIST ACCOMPLISHED, AFTER ABORT CHECKLIST RUN, GOT AUTO FLT A/THRT OFF ECAM MESSAGE AND COULD NOT RESET. MAINTENANCE PERFORMED P2T2 AND ENGINE INSPECTIONS IAW TSM 73-00-00. NO DAMAGE FOUND. PERFORMED ACCELERATION AND POWER ASSURANCE TEST IAW AMM 71-00-00. OPS CHECK GOOD. ALL ENGINE PARAMETERS NORMAL.
